# SDR AU000361

- Difficulty date: May 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE POWER SECTION FAILED.  SUSPECT CAUSED BY NR 3 BEARING FAILURE.
